MathSciNet Relay Station
MathSciNet bibliographic data
MR1404347 (97h:60005) 60B11
Kashin, B.; Tzafriri, L. Lower estimates for the supremum of some random processes. East J. Approx. 1 (1995), no. 1, 125–139.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement